02-13-2005, 07:46 AM #1New Member
- Join Date
- May 2004
first shot, next day feel sick...
Hey guys...I'm usually a lurker and I've done alot of reading/research over the years. Figured I had learned enough through reading and it was time to learn more from experience (and also I finally found a source.)
My stomach is a little sensitive...I guess it could be best described as "nervous stomach." I've had every gastroenterology test you could imagine done and the only thing that had ever been found was some irritation in the lining of my stomach (no ulcer.) Typically, as long as I stay away from things that bother my stomach I'm alright.
So I got 20 amps of Sustanon 250 and last night did my first injection. I injected 1ml into my right glute...I followed all of the instructions from these boards but it was awkward and my hand was shaking. I'm a little sore today but not so much...I'm happy with that.
But this morning I woke up and went to take a leak and about vomited all over the place. I didn't, but then I ended up feeling like I was going to throw up on and off for about two hours. And the only thing different about last night was the injection. I still feel pretty nauseated...but have no other symptoms.
I've read nausea, vomiting and ulcers as being possible adverse reactions to steroids in general, but always thought that was either referring to allergic reactions (I have no known allergies,) oral steroids , or was just being lumped in with a bunch of other maladies in an attempt to make it appear that steroid use is on par with crack smoking by those motivated to do so.
But here's my question...has anybody had a similar experience? Is there anything about Sustanon specifically that might make something like this more possible than other drugs? What is it about this that may have caused stomach distress?
And finally, if you could make a recommendation to me as to whether I should just shake this off and take my second injection Tuesday or just forget about using I'd appreciate it.
02-13-2005, 07:52 AM #2
I have gotten test flu before but nothing like what you describe. Usually you just feel very achey and lethargic. I have never heard of this maybe someone else here has ahd a similar experience. I have personally stayed away from sust for various reasons but I have heard that people generally get more symptoms of test flu on sust.
02-13-2005, 08:07 AM #3
Ride it out....sust flu can be a b*tch. quit worrying, you sound like a typical worry wart. just pound the fluids and get rest. might want to invest in some more amps though....20 is not enough for a first cycle imo. good luck. if you want some more info type in sust flu and hit search.
02-13-2005, 08:19 AM #4
on second thought 20 would be enough to run ten weeks at 2x a week but thats every 3.5 days which is not usually ideal for sust. i don't want to give bad advice and say bump up your dose b/c more than 500mg/week would be too much for a first cycle but i think you would have less hassle and possibly better results with a long acting esther. just my .02.
02-13-2005, 03:53 PM #5New Member
- Join Date
- May 2004
Thanks guys...I tried to get test enanthate but the guy getting the stuff for me basically told me he had the sust now and that I'd have to wait a while for the enanthate. I saw the sust, it was the Karachi ones (of which there are a lot of pictures on this website,) so I decided what the hell and bought them.
I'm going to try and ride this out...any idea how long "sust flu" tends to last? Was planning on taking my next shot Tuesday night...
02-13-2005, 05:02 PM #6
yeah bro it'll go away push through it its worth it
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)